Journal of Symplectic Geometry
Volume 19 (2021)
Squared Dehn twists and deformed symplectic invariants
Pages: 1189 – 1280
We establish an infinitesimal version of fragility for squared Dehn twists around even dimensional Lagrangian spheres. The precise formulation involves twisting the Fukaya category by a closed two-form or bulk deforming it by a half-dimensional cycle. As our main application, we compute the twisted and bulk deformed symplectic cohomology of the subflexible Weinstein manifolds constructed in .
The author was partially supported by NSF grant DGE-114747.
Received 1 December 2016
Accepted 24 January 2021
Published 27 May 2022